# SDR 9602109953

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Condition: Split
- Location: Rt Boost Pump
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER CENTER TANK WAS EMPTY, THE RIGHT FUEL PRESSURE LOW LIGHT ILLUMINATED.  RIGHT FUEL INDICATION DID NOT DECREASE AND THE LEFT FUEL INDICATION WAS DECREASING AT THE RATE OF EQUAL TO BOTH ENGINE BURNS.  ACCOMPLISHED COCKPIT OPERATING MANUAL PROCEDURES AND FUEL LOW PRESSURE LIGHT EXTINGUISHED WITH CROSSFEED ON.  FLIGHT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  RIGHT FUEL INDICATION DID DECREASE ON DESCENT.  REPLACED O-RING AT RIGHT AFT FUEL BOOST PUMP PRESSURE LINE.  ALSO, REPLACED THE LEFT ENGINE LOW PRESSURE FUEL FILTERS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
